# SDR 98ZZZX265

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Condition: Failed
- Location: Engine Ng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG INDICATOR FAILED.  REMOVED AND REPLACED.
